Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 18, 2014, 05:39:55 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 649718
  • Total Topics: 49588
  • Online Today: 149
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 103
Total: 107

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Man boobs and low CD4 count.  (Read 872 times)

0 Members and 1 Guest are viewing this topic.

Offline VikkMathis

  • Member
  • Posts: 5
Man boobs and low CD4 count.
« on: May 27, 2011, 11:49:43 AM »
I've been living with HIV for nearly 10 years now and have never gotten really sick except for the day that lead me to go to the doctors and this is how I found out.

Anyway as soon as I started taking the medication and returned to the gym something really strange happen to my body. I all of a sudden started growing man boobs are as they're called in medical term gynecomastia. I had surgery to get rid of them but now my chest area look really weird. I have like quarter size nipples and not to mention I still feel uncomfortable taking my shirt off in public. I want to go back to the gym and try to work out and perhaps loose some of the fatty tissue still left behind but I'm afraid that it would come back again. Also lately my CD4 have been dropping. I went from 707 CD4 to now almost 346 CD4. My friend said the reason they dropped were because of the workout I did at the gym. How does one go about getting they're CD4 up? I eat right, I try walking, and I do very light workout...isn't this enough?

Offline Buckmark

  • Member
  • Posts: 1,573
  • Would you like to tie me up with your ties, Ty?
    • Henry's Home Page
Re: Man boobs and low CD4 count.
« Reply #1 on: May 27, 2011, 01:46:09 PM »
The only way to get your CD4 up is with medication.  Workouts do not cause CD4s to drop.  What did your doctor say about your CD4 drop, and what is your viral load? 

As for your gynecomastia, I'm sorry to hear about that.  As far as I know, that's not related to HIV medications or HIV itself.  Again, what did your doctor say about possible causes?

Regards,

Henry
"Life in Lubbock, Texas, taught me two things:
     One is that God loves you and you're going to burn in hell.
     The other is that sex is the most awful, filthy thing on earth and you should save it for someone you love."
- Butch Hancock, Musician, The Flatlanders

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.